# SDR SWAA2022030121927

- Difficulty date: January 23, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 343CB AFT BULLNOSE HAS SEVERAL CRACKS (MARKED) / REMOVED AND REPLACED R/H HORIZONTAL STAB BALANCE BAY PANEL 343CB PER AMM 27-31-41. PANEL TO BE INSTALLED ON JPANEL-340-CLOSE TASK CARD.
